# SDR R7M2002F00020

- Difficulty date: January 30, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 408109008
- Condition: Worn
- Location: Starter
- Part time: 8,324 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEAR ASSEMBLY HAS EXCESSIVE SPLINE WEAR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
